Bilgilendirme: Sürüm Güncellemesi ve versiyon yükseltmesi nedeniyle, geçici süreyle zaman zaman kesintiler yaşanabilir ve veri içeriğinde değişkenlikler gözlemlenebilir. Göstereceğiniz anlayış için teşekkür ederiz.
 

Approximate Controllability of a Semilinear Impulsive Stochastic System With Nonlocal Conditions and Poisson Jumps

dc.contributor.author Ravikumar, K.
dc.contributor.author Baleanu, Dumitru
dc.contributor.author Anguraj, A.
dc.contributor.authorID 56389 tr_TR
dc.date.accessioned 2020-05-15T10:52:33Z
dc.date.accessioned 2025-09-18T12:48:39Z
dc.date.available 2020-05-15T10:52:33Z
dc.date.available 2025-09-18T12:48:39Z
dc.date.issued 2020
dc.description.abstract The objective of this paper is to investigate the approximate controllability of a semilinear impulsive stochastic system with nonlocal conditions and Poisson jumps in a Hilbert space. Nonlocal initial condition is a generalization of the classical initial condition and is motivated by physical phenomena. The results are obtained by using Sadovskii's fixed point theorem. Finally, an example is provided to illustrate the effectiveness of the obtained result. en_US
dc.description.publishedMonth 12
dc.identifier.citation Anguraj, A.; Ravikumar, K.; Baleanu, D.,"Approximate Controllability of A Semilinear Impulsive Stochastic System With Nonlocal Conditions And Poisson Jumps",Advances in Difference Equations, Vol. 2020, No. 1, (2020). en_US
dc.identifier.doi 10.1186/s13662-019-2461-1
dc.identifier.issn 1687-1847
dc.identifier.scopus 2-s2.0-85079225946
dc.identifier.uri https://doi.org/10.1186/s13662-019-2461-1
dc.identifier.uri https://hdl.handle.net/123456789/12134
dc.language.iso en en_US
dc.publisher Springeropen en_US
dc.rights info:eu-repo/semantics/openAccess en_US
dc.subject Approximate Controllability en_US
dc.subject Mild Solutions en_US
dc.subject Impulsive Systems en_US
dc.subject Poisson Jumps en_US
dc.title Approximate Controllability of a Semilinear Impulsive Stochastic System With Nonlocal Conditions and Poisson Jumps en_US
dc.title Approximate Controllability of A Semilinear Impulsive Stochastic System With Nonlocal Conditions And Poisson Jumps tr_TR
dc.type Article en_US
dspace.entity.type Publication
gdc.author.institutional Baleanu, Dumitru
gdc.author.scopusid 23059712900
gdc.author.scopusid 57212445136
gdc.author.scopusid 7005872966
gdc.author.wosid Baleanu, Dumitru/B-9936-2012
gdc.description.department Çankaya University en_US
gdc.description.departmenttemp [Anguraj, A.; Ravikumar, K.] PSG Coll Arts & Sci, Dept Math, Coimbatore, Tamil Nadu, India; [Baleanu, Dumitru] Cankaya Univ, Dept Math, Ankara, Turkey; [Baleanu, Dumitru] Inst Space Sci, Magurele, Romania en_US
gdc.description.issue 1 en_US
gdc.description.publicationcategory Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı en_US
gdc.description.volume 2020 en_US
gdc.description.woscitationindex Science Citation Index Expanded
gdc.description.wosquality Q1
gdc.identifier.openalex W3030844628
gdc.identifier.wos WOS:000519266900001
gdc.openalex.fwci 1.90512339
gdc.openalex.normalizedpercentile 0.86
gdc.opencitations.count 12
gdc.plumx.crossrefcites 4
gdc.plumx.mendeley 2
gdc.plumx.scopuscites 14
gdc.scopus.citedcount 14
gdc.wos.citedcount 14
relation.isAuthorOfPublication f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isAuthorOfPublication.latestForDiscovery f4fffe56-21da-4879-94f9-c55e12e4ff62
relation.isOrgUnitOfPublication 26a93bcf-09b3-4631-937a-fe838199f6a5
relation.isOrgUnitOfPublication 28fb8edb-0579-4584-a2d4-f5064116924a
relation.isOrgUnitOfPublication 0b9123e4-4136-493b-9ffd-be856af2cdb1
relation.isOrgUnitOfPublication.latestForDiscovery 26a93bcf-09b3-4631-937a-fe838199f6a5

Files